# SDR SIMA201105411

- Difficulty date: February 19, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 22,509 hours, 19,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 23 CRACKED IN 2 AREAS JUST BELOW FLOOR LEVEL BETWEEN STRINGERS 15 RIGHT AND 16 RIGHT.  AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 23 RIGHT 2 AREAS BETWEEN STRINGERS 15 RIGHT AND 16 RIGHT IAW EO EM53MR1774.  THE AIRCRAFT WAS RETURNED TO SERVICE.
